×

Relation between the distribution of the zeros of the solutions of a 2nd order linear differential equation and the boundedness of these solutions. (English) Zbl 0162.12304


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] E. Barvínek, O rozložení nulových bodu rešení lineární diferenciální rovnicey”=Q(t)y a jejich derivací,Acta Fac. Nat. Univ. Comenian V, (8–10) Mat. (1961), pp. 465–474.
[2] R. Bellman,Stability theory of differential equations (New York-Toronto-London, 1953). · Zbl 0053.24705
[3] O. Boruvka, On oscillatory integrals of linear differential equations of the second order,Czechoslovak Math. J.,3 (78) (1953), pp. 199–251. (Russian).
[4] O. Boruvka, Sur les transformations différentielles linéaires complètes du second ordre,Ann. Mat. Pura ed Appl.,49 (1960), pp. 229–251. · Zbl 0095.28603
[5] L. Cesari,Asymptotic behavior and stability problems in ordinary differential equations (Springer-Verlag, 1959). · Zbl 0082.07602
[6] J. Horn,Gewöhnliche Differentialgleichungen (Berlin, 1937). · JFM 63.0408.10
[7] F. Neuman, Bounded non-periodic solutions of second-order linear differential equations with periodic coeffcients, to appear inMath. Nachrichten.
[8] F. Neuman, Criterion of the periodicity of the solutions of a certain differential equation with a periodic coefficient,Ann. Mat. Pura ed Appl., pp. 385–396. · Zbl 0148.07104
[9] F. Neuman, Sur les équations différentielles linéaires oscillatoires du deuxième ordre avec la dispersion fondamentale (t)=t+{\(\pi\)},Buletinul Inst. Polit. Iaşi (Roumania),X(XIV) (1964), pp. 37–42. · Zbl 0151.12202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.